ダウンロード数 : ?
File
language
eng
Author
Onitsuka, Masakazu
Subject
global asymptotic stability
half-linear differential systems
growth conditions
eigenvalue
Journal Title
Archivum mathematicum
Volume
44
Issue
4
Start Page
317
End Page
334
ISSN
00448753
Published Date
2008
Publisher
Masarykova Universita
NII Type
Departmental Bulletin Paper
Format
PDF
Resource URL(IsVersionOf)
http://www.emis.de/journals/AM/08-4/am1660.pdf
Rights
© Masaryk University
The journal is applying Creative Commons licence CC BY-NC-ND, allowing to download and share the papers provided they are not changed and they are not used commercially. The authors hold and retain the copyright for their published papers.
Text Version
出版社版
OAI-PMH Set
Department of Mathematics, Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加